# SDR SWAA2022112875618

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 49,182 hours, 28,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN COVER @ EMERGENCY EXIT ROW A/C LEFT LOWER KICK PANEL IS MISSING. FAS SEARCHED AROUND FLOOR; NOT FOUND. / [01] INSTALLED LEFT OVERWING EXIT DOOR LOWER EXIT SIGN LENS IAW AMM 33-51-01.
